# SDR COMA0460592

- Difficulty date: October 29, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 26,730 hours, 25,350 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7179015
- Part serial: 31
- Condition: Malfunctioned
- Location: Instrument Panel
- Part time: 26,719 hours, 25,342 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5029 GEAR DISAGREE WARNING.  REPLACED THE LANDING GEAR CONTROL HANDLE ASSY.
